File Download

There are no files associated with this item.

  Links for fulltext
     (May Require Subscription)
Supplementary

Article: Hopf Algebroids and quantum Groupoids

TitleHopf Algebroids and quantum Groupoids
Authors
Issue Date1996
PublisherWorld Scientific Publishing Co Pte Ltd. The Journal's web site is located at http://www.worldscinet.com/ijm/ijm.shtml
Citation
International Journal Of Mathematics, 1996, v. 7 n. 1, p. 47-70 How to Cite?
AbstractWe introduce the notion of Hopf algebroids, in which neither the total algebras nor the base algebras are required to be commutative. We give a class of Hopf algebroids associated to module algebras of the Drinfeld doubles of Hopf algebras when the R-matrices act properly. When this construction is applied to quantum groups, we get examples of quantum groupoids, which have Poisson groupoids as their semi-classical limits. The example of quantum sl(2) is worked out in details.
Persistent Identifierhttp://hdl.handle.net/10722/156062
ISSN
2015 Impact Factor: 0.529
2015 SCImago Journal Rankings: 0.926
ISI Accession Number ID
References

 

DC FieldValueLanguage
dc.contributor.authorLu, JHen_US
dc.date.accessioned2012-08-08T08:40:15Z-
dc.date.available2012-08-08T08:40:15Z-
dc.date.issued1996en_US
dc.identifier.citationInternational Journal Of Mathematics, 1996, v. 7 n. 1, p. 47-70en_US
dc.identifier.issn0129-167Xen_US
dc.identifier.urihttp://hdl.handle.net/10722/156062-
dc.description.abstractWe introduce the notion of Hopf algebroids, in which neither the total algebras nor the base algebras are required to be commutative. We give a class of Hopf algebroids associated to module algebras of the Drinfeld doubles of Hopf algebras when the R-matrices act properly. When this construction is applied to quantum groups, we get examples of quantum groupoids, which have Poisson groupoids as their semi-classical limits. The example of quantum sl(2) is worked out in details.en_US
dc.languageengen_US
dc.publisherWorld Scientific Publishing Co Pte Ltd. The Journal's web site is located at http://www.worldscinet.com/ijm/ijm.shtmlen_US
dc.relation.ispartofInternational Journal of Mathematicsen_US
dc.titleHopf Algebroids and quantum Groupoidsen_US
dc.typeArticleen_US
dc.identifier.emailLu, JH:jhluhku@hku.hken_US
dc.identifier.authorityLu, JH=rp00753en_US
dc.description.naturelink_to_subscribed_fulltexten_US
dc.identifier.doi10.1142/S0129167X96000050en_US
dc.identifier.scopuseid_2-s2.0-0030305516en_US
dc.relation.referenceshttp://www.scopus.com/mlt/select.url?eid=2-s2.0-0030305516&selection=ref&src=s&origin=recordpageen_US
dc.identifier.volume7en_US
dc.identifier.issue1en_US
dc.identifier.spage47en_US
dc.identifier.epage70en_US
dc.identifier.isiWOS:A1996TX81400004-
dc.publisher.placeSingaporeen_US
dc.identifier.scopusauthoridLu, JH=35790078400en_US

Export via OAI-PMH Interface in XML Formats


OR


Export to Other Non-XML Formats